On piecewise linear processes

Nikita Ratanov

Research output: Contribution to journalResearch Articlepeer-review

5 Scopus citations


The letter concerns piecewise deterministic processes controlled by a Markov flow with exponentially, Exp (λn), distributed interarrival times T n. Assuming all rates λn to be different, we study the distribution of a piecewise linear process with jumps.

Original languageEnglish (US)
Pages (from-to)60-67
Number of pages8
JournalStatistics and Probability Letters
Issue number1
StatePublished - Jul 2014

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'On piecewise linear processes'. Together they form a unique fingerprint.

Cite this